# SDR HALA2019100750402

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 27,953 hours, 65,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32364001
- Part serial: 10300616
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11 hours, 27 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERIES FOR EMERGENCY PER NOT CHARGING.   REMOVED AND REPLACED 3 BATTERIES PER AMM 24-34-01. BATTERIES CHECK GOOD.
